Symptoms of being overmedicated?

I'm back on 100 and 125 levothyroxine on alternate days after an unsuccessful trial with T3, but since being back on this dose, I feel more overactive. I've got a permanently dry mouth, I'm drinking buckets of water and can't stop weeing. 

Do you think these are symptoms of being overmedicated? I'm not due a blood test for a few weeks, but my thyroid has a tendency to swing all over the place since having my 2nd child. The dose suited me before, but maybe it's not now?

3 Replies

  • Tiredchick,

    Excessive thirst and urination can be signs of diabetes.  They aren't typical of overmedication.

  • Did they check your blood glucose as those sound like symptoms of diabetes, thyroid disease and diabetes tend to go hand in hand I'm afraid. Symptoms of hyper are sweating, weight loss, over energetic, hyperactive insomnia, if you find your feeling tired and lethargic after eating it leans towards diabetes 

  • The same happened to me, I think  you need a few days to accommodate your body again with the usual dose.

You may also like...